# SDR SWAA2025012378570

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR INSPAR RIB LOCATED STAB STA 120.30 AND 28 INCH RT HORIZONTAL STAB 2024-766197<[01] TOOL USED P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 14-APR-25.;[02] TOOL USED P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 14-APR-25.;[03] ON STEP 9: TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 07 OCT 25;[04] TOOL USED ON STEP#15; TOOL USED: RADIOMETER PHOTOMETER; P/N:XRP-3000; S/N:1859843; CAL DUE DATE: 10-MAR-25;[05] PERFORMED REPAIR CAT A LOCATED ON INSPAR RIB STA 120.30 AND 28 INCH RT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5  SEE INDIVIDUAL SIGN OFF BELOW;[06] TASK COMPLETED; SEE INDIVIDUAL SIGN-OFF BELOW  RII
